# SDR SWIA201023841

- Difficulty date: March 9, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 18,884 hours, 13,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CORRODED.  (C CHECK)  REPLACED BEAM PER REO.
